# SDR 98ZZZX1872

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527M
- Make and model: Braero BAE125800A
- Aircraft serial: 258054
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch Actuator
- Part number: 54535213
- Condition: Cracked
- Location: Lt Thrust Rev
- Part time: 4,773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT THRUST REV INBD LATCH ACTUATOR CRACKED.
